A Man Died from the Pfizer Covid-19 Vax; One of Many By Mrs Vera West
The sad story of the death of New Zealander, Rory Nairn, is told by the Epoch times, without the familiar pay wall kicking in, I think. A coroner confirmed that he died from myocarditis stemming from the Pfizer Coviiid-19 vaccine. He received only one jab. He had not been informed of the risks. But, given New Zealand’s moral panic, it is doubtful whether that abstract point would have made any difference in a land ruled by a Great Reset socialist.
Nairn, 26, died on Nov. 17, 2021, just 12 days after receiving the first dose of the vaccine.
Coroner Sue Johnson led an inquest into the cause of Nairn’s death and publicly released the findings on Tuesday.
“The cause of [Nairn’s] death was myocarditis, due to vaccination with the ComirnatyTM Pfizer/BioN Tech COVID-19 vaccine,” she said.
Johnson used evidence based on expert findings by pathologist Noelyn Hung, who said the direct cause of Nairn’s death was “acute myocarditis.”
“[Hung] saw that it was not caused by Rory having rheumatic fever or by infection as there was no sign of a bacteria, virus or fungi,” Johnson said.
“She also excluded all other known potential causes of myocarditis, for example, certain medicines such as the anti-psychotic medications clozapine and risperidone which can cause myocarditis.”
Johnson accepted Hung’s medical opinion that the myocarditis was caused by the vaccine, as there was an absence of any other cause after numerous tests.
But Johnson said the inquiry into Nairn’s death had “not yet concluded,” and she still had to determine whether it could have been prevented and if any recommendations were required.
Nairn Not Warned of Myocarditis Risks
The inquiry heard that Nairn reported his chest feeling weird the night he received the jab, also mentioning having heart flutters in the days following. But he believed it to be caused by the stress of his forthcoming wedding and the purchasing of a new home.
On the night of his death, Nairn collapsed in the bathroom soon after planning to go to the hospital. Emergency services were called, but he could not be resuscitated.
The pharmacist who vaccinated Nairn told the inquiry that he had not been warned of the risk of myocarditis from the Pfizer COVID-19 vaccine.
The Ministry of Health said it had issued warnings that outlined the risk of myocarditis as a rare side effect of the vaccine.
But the manager of the pharmacy where Nairn got vaccinated criticised the ministry for putting myocarditis information in small bullet points.
She said medical professionals had been informed about myocarditis, but she had missed the warning under the sheer volume of information received.
“As soon as we were notified, all practices were changed. It’s just unfortunate that Mr Nairn had to pass away for that to happen,” she said.”